# SDR USAAD00035

- Difficulty date: February 26, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503119
- Condition: Discharged
- Location: Fuselage
- Part time: 15,788 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROC - THE TAIL CONE EVACUATION SLIDE PRESSURE WAS LOW.  THE AIRCRAFT WAS FERRIED TO PIT TO CHANGE THE SLIDE ASSEMBLY.  MAINTENANCE REPLACED THE TAIL CONE EVACUATION SLIDE.  (M)
